MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; SEGMENTAL STEM CEMENTED 13MM X 120MM STRAIGHT FLUTED 28MM COLLAR

ONKOS SURGICAL ELEOS; SEGMENTAL STEM CEMENTED 13MM X 120MM STRAIGHT FLUTED 28MM COLLAR
Model Number CS-13120-03M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 03/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.Mulitple mdrs were submitted for this adverse event: 3013450937-2022-00135, 3013450937-2022-00136, 3013450937-2022-00137, 3013450937-2022-00138, 3013450937-2022-00139 and 3013450937-2022-00141.
 
Event or Problem Description
On (b)(6) 2022 the patient received a superficial wound debridement to treat a superficial suture and sub-q abscess that developed after receiving distal femoral replacement surgery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added g3: date received by manufacturer added g6: type of report added h2: follow-up type added h3: device evaluated by manufacturer updated to no h6: type of investigation code updated to 4110: trend analysis h6: type of investigation code updated to 4117: device not accessible for testing h6: investigation findings code updated to 3221: no findings available h6: investigation conclusions code updated to 4315: cause not established h10: additional narratives/data.

Brand Name
ELEOS
Common Device Name
SEGMENTAL STEM CEMENTED 13MM X 120MM STRAIGHT FLUTED 28MM COLLAR
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC.
7 paul kohner place
elmwood park NJ 07407
Manufacturer Contact
danielle pierce
77 east halsey road
parsippany 07054
8447672766
MDR Report Key14138164
Report Number3013450937-2022-00140
Device Sequence Number4237727
Product Code KRO
UDI-Device IdentifierB278CS1312003M0
UDI-PublicB278CS1312003M0
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS-13120-03M
Device Catalogue NumberCS-13120-03M
Device Lot Number91399-007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2022
Supplement Date Received by Manufacturer06/17/2022
Initial Report FDA Received Date04/18/2022
Supplement Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25000009E ELEOS DISTAL FEMUR RIGHT SEGMENTAL; 25001210E ELEOS TIBIAL POLY SPACER 10MM; 25002111E ELEOS DISTAL FEMUR AXIAL PIN; KSC01465E ELEOS STEM EXTENSION CEMENTED 14MMX65MM; TB-2202E-01M ELEOS TIBIAL BASEPLATE SIZE 2; THSMWRS01M ELEOS TIBIAL HINGE W/ ROTATIONAL STOP
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexFemale